MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; WC,K4, 18",FLA,ELR, 300 LB

MEDLINE INDUSTRIES, LP MEDLINE; WC,K4, 18",FLA,ELR, 300 LB
Catalog Number MDS806550FLA
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arms on the wheelchair went up and customer tilted forward while.Customer states the push buttons are no longer working to lock the arms on the wheelchair.
 
Additional Manufacturer Narrative
It was reported that the arms on the wheelchair went up and customer tilted forward while.Customer states the push buttons are no longer working to lock the arms on the wheelchair.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
WC,K4, 18",FLA,ELR, 300 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
melinda
three lakes drive
northfield, IL 60093-2753
MDR Report Key25566460
Report Number1417592-2026-02733
Device Sequence Number16022490
Product Code IOR
UDI-Device Identifier00080196739588
UDI-Public00080196739588
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806550FLA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown